Items where Author is "Chalov, P."

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.


Chalov, P. and Zakharyuta, Vyacheslav (2006) Isomorphism of spaces of analytic functions on n-circular domains. (Accepted/In Press)

Chalov, P. and Zakharyuta, Vyacheslav (2006) On basis structure of power Köthe spaces of the first type. (Accepted/In Press)

Chalov, P. and Terzioğlu, Tosun and Zakharyuta, Vyacheslav (2004) Multirectangular invariants for power Köthe spaces. Journal of Mathematical Analysis and Applications, 297 (2). pp. 673-695. ISSN 0022-247X (Print) 1096-0813 (Online)

This list was generated on Sat Jul 2 11:47:04 2022 +03.